MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter

W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Catalog Number DSF2233
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular treatment for a thoracic aortic aneurysm, zone 2, using the gore® tag® thoracic branch endoprosthesis.A 22fr gore® dryseal flex introducer sheath was introduced via the right femoral artery.During the deployment of the aortic component, a proximal migration of approximately 10 mm was observed.A proximal type i endoleak was observed on angiography; therefore, the aortic extender was deployed proximally.The proximal type i endoleak was slightly remained, but the physician elected to monitor it.The procedure was completed upon confirming no issues with the access vessel on the access confirmation angiography.The patient tolerated the procedure.On (b)(6) 2026, a dissection in the right external iliac artery was observed on the computed tomography (ct).It was reported that additional endovascular treatment for an abdominal aortic aneurysm will be performed on (b)(6) 2026; therefore, additional treatment for the dissection is planned.The physician reported that the right external iliac artery dissection was expected; however, it was not identified on the access confirmation angiography performed during the initial procedure.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DrySeal Flex Introducer Sheath
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
hiroko sakamiya
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50125609
Report Number3007284313-2026-04978
Device Sequence Number13402059
Product Code DYB
UDI-Device Identifier00733132630073
UDI-Public(01)00733132630073(17)290208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexFemale